# SDR 2023FA0000787

- Difficulty date: November 19, 2023
- Submitted: November 25, 2023
- Operation: General aviation
- Make and model: Boeing 737-33R
- Aircraft serial: 28868
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 1726257
- Part serial: 1766D
- Condition: Inoperative
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE NUMBER 2 COWL VALVE OPEN LIGHT, BRIGHT BLUE WITH ENGINE ANTI ICE SWITCH ON
